# SDR SWIA200110040

- Difficulty date: July 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 4,013 hours, 4,594 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP ASYMMETRY, CONTROL FAULT, DISAGREEMENT LIGHTS AND MAP FLAP AND ADVANCED SWS LIGHTS ILLUMINATED BRIEFLY INFLIGHT AS AIRCRAFT LEVELED IN CRUISE FLIGHT. REMOVED AND REPLACED FLAP ANNUNCIATOR IAW 27-50-00. OPERATED FLAPS THROUGH RANGE OF TRAVEL SEVERAL TIMES. OPS CHECK GOOD. S/N OFF:  0200
